×

zbMATH — the first resource for mathematics

Delay-dependent exponential stability of neutral stochastic delay systems. (English) Zbl 1367.93511
IEEE Trans. Autom. Control 54, No. 1, 147-152 (2009); correction ibid. 54, No. 7, 1733 (2009).
Editorial remark: No review copy delivered.

MSC:
93D15 Stabilization of systems by feedback
34K20 Stability theory of functional-differential equations
34K40 Neutral functional-differential equations
34K50 Stochastic functional-differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI